# SDR SWAA2023021502479

- Difficulty date: February 13, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 71,729 hours, 42,564 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Tailpipe
- Condition: Fire
- Location: Zn 400 Nacelle/P
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE TAILPIPE FIRE @ 75KTS DURING T/O ON NO 1 ENG REJECTED T/O ; PERFORMED QRH PROCEDURES .FLAMES WERE REPORTED FROM ANOTHER A/C AND TOWER RAN BRAKE COOLING ON PWB TAXI TO GATE NORMALLY FIRE TRUCKS CLEARED US TO GATE RAN COOLING FOR APPROX 3 MINUTES PRIOR TO SHUTDOWN<[01] PERFORMED FIM 71-05 TASK 811 RAN ENGINE NO DEFECTS NOTED.;[02] PERFORMED FIM 71-05 TASK 811 RAN ENGINE NO DEFECTS NOTED. C/W CONDITIONAL INSP. PER AMM 05-51-49.
